MathSciNet Relay Station
MathSciNet bibliographic data
MR607019 20F05 (20E05 20F06 20F12)
Lyndon, Roger C. Equations in groups. Bol. Soc. Brasil. Mat. 11 (1980), no. 1, 79–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement